Ask an expert
Question

16 Feb 2004

discharge
My boyfriend and I had sex yesterday without a condom, I am on the pill (yasmin) but have recently changed from Diane (9 days ago) I also skipped my period by not taking the inactive pills. This morning I had a very thick, cloudy discharge. I heard about changes in discharge due to hormonal changes in pregnancy. I was wondering what the chances of been pregnant were under these circumstaces.

Am rather concerned.
Answer 365 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Kay, I doubt that it is due to pregnancy. If it doesn’t change back to normal within a couple of days, it is more likely to be due to a vaginal infection of some sorts. The best would be to see your doctor and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.